`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 16,Number 2,     March 2017

1

Singular periodic solutions for the $p$-Laplacian in a punctured domain    Pages : 373 - 392

Shanming Ji,  Yutian Li,  Rui Huang and Jingxue Yin

 Abstract       References       Full Text      Related Articles

2

Long-term stability for KdV solitons in weighted $H^s$ spaces    Pages : 393 - 416

Brian Pigott and Sarah Raynor

 Abstract       References       Full Text      Related Articles

3

Center conditions for generalized polynomial Kukles systems    Pages : 417 - 425

Jaume Giné

 Abstract       References       Full Text      Related Articles

4

Diffusive predator-prey models with stage structure on prey and Beddington-DeAngelis functional responses    Pages : 427 - 441

Seong Lee and Inkyung Ahn

 Abstract       References       Full Text      Related Articles

5

Existence and upper semicontinuity of $(L^2,L^q)$ pullback attractors for a stochastic $p$-Laplacian equation    Pages : 443 - 473

Linfang Liu and Xianlong Fu

 Abstract       References       Full Text      Related Articles

6

Estimates for eigenvalues of a system of elliptic equations with drift and of bi-drifting Laplacian    Pages : 475 - 491

Feng Du and Adriano Cavalcante Bezerra

 Abstract       References       Full Text      Related Articles

7

Multi-peak solutions for nonlinear Choquard equation with a general nonlinearity    Pages : 493 - 512

Minbo Yang,  Jianjun Zhang and Yimin Zhang

 Abstract       References       Full Text      Related Articles

8

Liouville theorems for elliptic problems in variable exponent spaces    Pages : 513 - 532

Sylwia Dudek and Iwona Skrzypczak

 Abstract       References       Full Text      Related Articles

9

Asymptotic behavior of solutions to a nonlinear plate equation with memory    Pages : 533 - 556

Yongqin Liu

 Abstract       References       Full Text      Related Articles

10

Global dynamics of solutions with group invariance for the nonlinear Schrödinger equation    Pages : 557 - 590

Takahisa Inui

 Abstract       References       Full Text      Related Articles

11

Existence and stability of periodic solutions for relativistic singular equations    Pages : 591 - 609

Jifeng Chu,  Zaitao Liang,  Fangfang Liao and Shiping Lu

 Abstract       References       Full Text      Related Articles

12

The existence and nonexistence results of ground state nodal solutions for a Kirchhoff type problem    Pages : 611 - 627

Xiao-Jing Zhong and Chun-Lei Tang

 Abstract       References       Full Text      Related Articles

13

Regularity estimates for continuous solutions of $\alpha$-convex balance laws    Pages : 629 - 644

Laura Caravenna

 Abstract       References       Full Text      Related Articles

14

S-shaped and broken S-shaped bifurcation curves for a multiparameter diffusive logistic problem with Holling type-III functional response    Pages : 645 - 670

Tzung-Shin Yeh

 Abstract       References       Full Text      Related Articles

15

A concentration phenomenon of the least energy solution to non-autonomous elliptic problems with a totally degenerate potential    Pages : 671 - 698

Shun Kodama

 Abstract       References       Full Text      Related Articles

16

A sustainability condition for stochastic forest model     Pages : 699 - 718

Tôn Viêt Ta,  Linh Thi Hoai Nguyen and Atsushi Yagi

 Abstract       References       Full Text      Related Articles